Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 8, NWS Fort Worth, TX

February 14, 200846 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 14, 2008, 4:50 AM CST for 46 counties in Texas. It took effect at Feb 14, 2008, 9:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2008, 4:50 AM CST (10:50 UTC)
In effect from
Feb 14, 2008, 9:00 AM CST
Expired
Feb 14, 2008, 4:02 PM CST
In force
7 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2400 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 141050
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
450 AM CST THU FEB 14 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141815-
/O.NEW.KFWD.WI.Y.0008.080214T1500Z-080215T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
450 AM CST THU FEB 14 2008

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH AND BECOME GUSTY
LATER THIS MORNING INTO THE EARLY AFTERNOON IN RESPONSE TO AN AREA
OF LOW PRESSURE IN THE SOUTHERN PLAINS. WINDS WILL DIMINISH BY
EARLY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

DUNN
2 follow-up statements
000 
WWUS74 KFWD 141801 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1201 PM CST THU FEB 14 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150000-
/O.CON.KFWD.WI.Y.0008.000000T0000Z-080215T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1201 PM CST THU FEB 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

SOUTHERLY AND SOUTHWESTERLY WINDS ARE CURRENTLY SUSTAINED AT 20 TO
30 MPH WITH GUSTS OF 30 TO 40 MPH. A FEW LOCATIONS HAVE EVEN
REPORTED WIND GUSTS OVER 40 MPH. THESE STRONG WINDS WILL CONTINUE
FOR MUCH OF THE AFTERNOON AND ARE EXPECTED TO DIMINISH BY LATE
AFTERNOON OR EARLY EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

82/JLD
000 
WWUS74 KFWD 142202
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CST THU FEB 14 2008

...THE WIND ADVISORY IS CANCELLED...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-142315-
/O.CAN.KFWD.WI.Y.0008.000000T0000Z-080215T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
402 PM CST THU FEB 14 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY. 

THE PRESSURE GRADIENT CONTINUES TO RELAX ACROSS NORTH TEXAS AND
WIND SPEEDS ARE SLOWLY COMING DOWN. MOST LOCATIONS ARE SUSTAINED
AT 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. THE WINDS WILL CONTINUE
TO DECREASE IN SPEEDS THROUGH THE EVENING HOURS.

$$

82/JLD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 14, 4:35 AM CST, 15 minutes earlier.

Area forecast discussion, Feb 14, 4:35 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
435 AM CST THU FEB 14 2008

.DISCUSSION...DRASTIC CHANGES TO NORTH TEXAS WEATHER GET UNDERWAY
TODAY AS THE REGION WILL EXPERIENCE COLDER TEMPERATURES AND MUCH
NEEDED RAINFALL THROUGH THE WEEKEND. WATER VAPOR IMAGERY SHOWS
UPPER LOW RESPONSIBLE FOR THE UPCOMING WEATHER CURRENTLY DIGGING
INTO THE SOUTHWEST US. AT THE SURFACE...A CENTER OF LOW PRESSURE
IS LOCATED IN THE LEE OF THE ROCKIES ACROSS FAR EASTERN COLORADO
AND SOUTHWEST KANSAS ALONG THE SOUTHERN END OF A COLD FRONT.
ARCTIC AIR BEHIND THE FRONT EXTENDS ALL THE WAY INTO CENTRAL
CANADA WHERE TEMPS THIS MORNING ARE RUNNING 35 TO 40 DEGREES
BELOW ZERO.

THE SURFACE LOW WILL GRADUALLY SLIDE SOUTHWARD WITH THE FRONT
THROUGH THE DAY TODAY HELPING TO TIGHTEN THE PRESSURE GRADIENT
ACROSS THE REGION. WINDS ALREADY BEGINNING TO INCREASE AND EXPECT
THAT TO CONTINUE THROUGH THE MORNING WITH GUSTS IN EXCESS OF 30KTS
BY EARLY AFTERNOON. WILL HAVE A WIND ADVISORY GOING FOR ALL OF
NORTH TEXAS THROUGH THE AFTERNOON. WINDS WILL DIMINISH BY THIS
EVENING AS GRADIENT RELAXES AHEAD OF APPROACHING FRONT. EXPECTING
THE FRONT TO MOVE THROUGH NORTH TEXAS OVERNIGHT TONIGHT WITH
NOTICEABLY COLDER TEMPERATURES AND GUSTY NORTH WINDS. SOME LIGHT
RAIN WILL DEVELOP ALONG AND BEHIND THE FRONT LATE TONIGHT BUT HAVE
LOWERED POPS TO 30 PERCENT BASED ON LATEST MOISTURE PROGS AND
POSITION OF UPPER LOW AND BEST LIFT. WILL CONTINUE TO MENTION SOME
LIGHT FREEZING RAIN EARLY FRIDAY MORNING IN THE FAR NORTHWEST
COUNTIES AS TEMPS LIKELY TO DIP TO NEAR OR SLIGHTLY BELOW FREEZING
BUT POPS NOT ALL THAT IMPRESSIVE SO NOT EXPECTING ANY MAJOR
PROBLEMS. LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING...TEMPS
WILL STILL BE HOVERING AT OR JUST BELOW FREEZING TO WARRANT
KEEPING THE MENTION OF FREEZING RAIN IN THE FORECAST IN THE NORTHWEST.

THE UPPER LOW ACROSS THE SOUTHWEST BECOMES INCREASINGLY PINCHED
OFF FROM THE NORTHERN STREAM FLOW THROUGH THE DAY FRIDAY WHICH
WILL ALLOW IT TO SLOW DOWN AND FOR THE MORE SIGNIFICANT SOUTHERLY
MOISTURE FEED TO SET UP. GLOBAL MODELS CONTINUE TO SHOW FAIRLY
GOOD RUN TO RUN CONSISTENCY AND AGREEMENT WITH KEEPING THE LOW
MOVING AND EJECTING IT ACROSS NORTH TEXAS SATURDAY INTO SATURDAY
NIGHT. DESPITE THEIR BIAS TO FREQUENTLY EJECT SW LOWS OUT TOO
QUICKLY WILL SIDE WITH THEIR SOLUTIONS GIVEN THE UPSTREAM
AMPLIFICATION AND STRENGTH OF THE KICKER S/W MOVING THROUGH THE
NORTHWEST US. TREMENDOUS MOISTURE ADVECTION GETS UNDERWAY LATE
FRIDAY NIGHT JUST AS UPSTREAM HEIGHT FALLS BEGIN TO OVERSPREAD THE
AREA. EXPECT WIDESPREAD PRECIPITATION TO BREAK OUT DURING THE
OVERNIGHT HOURS FRIDAY AND BE ONGOING EARLY SATURDAY MORNING. SFC
LOW WILL BEGIN TO TAKE SHAPE EARLY SATURDAY ACROSS SOUTH TEXAS AND
THERE IS STILL SOME UNCERTAINTY AS TO WHERE THE LOW WILL TRACK.
TYPICALLY SFC LOWS OF THIS TYPE WILL TEND TO FOLLOW THE NATURAL
BAROCLINIC ZONE ALONG OR JUST INLAND OF THE COAST...BUT GUIDANCE
HAS IT TRACKING QUITE A BIT FURTHER INLAND. GIVEN THE DYNAMIC
STRENGTH OF THE SYSTEM...TREMENDOUS WARM ADVECTION...AND
ANOMALOUSLY HIGH MOISTURE CONTENT...EXPECT AREAS OF HEAVY RAINFALL
AND THUNDERSTORMS TO DEVELOP ACROSS ALL OF NORTH TEXAS BY
SATURDAY. LATEST HPC GUIDANCE HAS MOST OF THE REGION PROGGED IN A
3-4 INCH RAINFALL AMOUNT THROUGH EARLY SUNDAY. MAY HAVE TO
CONSIDER SOME SORT OF FLOOD WATCH OVER THE NEXT DAY OR SO.

IN ADDITION...FORECAST SOUNDINGS OF SHEAR/MOISTURE ARE QUITE
IMPRESSIVE. SWODY2/3 HAS A GOOD CHUNK OF NORTH TEXAS OUTLOOKED IN A
SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE FRIDAY NIGHT AND
SATURDAY. WHILE THE MAIN THREATS FROM ELEVATED SUPERCELLS WOULD BE
LARGE HAIL AND DAMAGING WINDS THAT COULD PENETRATE THE SHALLOW
COLD AIR...THERE MAY BE AN ENHANCED TORNADO THREAT PARTICULARLY
ACROSS THE FAR SOUTHEAST COUNTIES DURING THE DAY SATURDAY IF
SURFACE LOW TRACKS FAR ENOUGH INLAND WHERE WARM SECTOR CAN WORK
INTO THESE AREAS. WILL CONTINUE TO MONITOR THIS POSSIBILITY.

SYSTEM DEPARTS THE AREA ON SUNDAY WITH POPS QUICKLY TAPERING OFF.
RIDGING BEHIND THE SYSTEM WILL KEEP NORTH TEXAS DRY EARLY NEXT
WEEK...BUT ADDITIONAL RAIN CHANCES MAY CREEP BACK INTO THE REGION
TOWARD THE LATTER PART OF THE WEEK AHEAD OF ANOTHER SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  38  41  37  44 /   5  30  40  70 100
WACO, TX              72  51  53  42  52 /   5  30  50  80 100
PARIS, TX             66  38  43  37  44 /   5  30  40  60  90
DENTON, TX            71  36  39  35  44 /   5  30  40  60 100
MCKINNEY, TX          69  37  42  38  44 /   5  30  40  60 100
DALLAS, TX            71  38  43  39  45 /   5  30  40  70 100
TERRELL, TX           68  47  50  40  49 /   5  30  40  70 100
CORSICANA, TX         70  53  55  42  54 /   5  30  50  70 100
TEMPLE, TX            74  55  56  42  53 /   5  20  60  80 100

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON
FOR THE FOLLOWING ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES:
TXZ091-100>102-115>117-129>132-141>143-156.

&&

DUNN
Hazardous weather outlook, Feb 13, 11:20 PM CST, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
1120 PM CST WED FEB 13 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1120 PM CST WED FEB 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE WILL BE AN ELEVATED FIRE DANGER THURSDAY ACROSS THE WESTERN
HALF OF NORTH TEXAS. A FIRE WEATHER WATCH IS IN EFFECT FOR THE
WESTERN THIRD OF NORTH TEXAS THURSDAY AFTERNOON WHERE THE RELATIVE
HUMIDITIES WILL BE LOWEST.

A STRONG UPPER LEVEL DISTURBANCE WILL MOVE INTO WEST TEXAS ON FRIDAY
AS A COLD FRONT MOVES THROUGH NORTH TEXAS THURSDAY NIGHT AND FRIDAY
MORNING. THIS WILL LEAD TO SOME LIGHT FREEZING RAIN IN THE NORTHWEST
PORTIONS OF NORTH TEXAS FRIDAY MORNING...AND AGAIN IN THE SAME AREA
LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING.

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH SATURDAY
NIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER CLOUD TO
GROUND LIGHTNING AND HEAVY RAIN IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 4:17 AM CSTRed Flag WarningFWDComanche, Eastland, Erath, Hamilton, Hood, Jack and 9 more14 hr

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.